# SDR GTIA9700313

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2760 · Drag Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Speed Brakes
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACY - FLT 177 - SPEED BRAKE, IN-FLIGHT, PRODUCES A ROLL TO THE RIGHT WHEN FULLY EXTENDED.  WOULD NOT STOW WHEN RETRACTED.  PHYSICALLY INSPECTED SPOILERS FOR SECURITY IN EXTENDED/RETRACTED POSITION.  SYSTEM OPERATION CHECK NORMAL IAW 27-60-0.  (X)
